Jump to content
SurvivingAntidepressants.org is temporarily closed to new registrations until 1 March ×

Urbana23


Urbana23

Recommended Posts

Hi,

 

I am also sorry for your loss.  I believe I am going through withdrawal symptoms but am unsure.  For 30 years I have been on every SSRIs that is out there, SSNIs, mood regulators, psychotropics, and mood stabilizers.  Every 6 week the Neuropsychiatrist would give me something different.  Sometime 2 things at one time.  I did not know if I was coming or going.  I was always crying and have not slept in at least 10 years.  Sometimes after 3 nights of not sleep, I would drink Vodka just to pass out, go to sleep, whatever you want to call it.  I just could not shut my brain down.  I have been off of everything for 2 years as my husband left me and I had no medical coverage.

 

I recently went to a sleep doctor, neurologist, who did an MRI.  He told me I had brain atrophy on both hemispheres and he is going to have a spinal tap to test for MS.  He said it was either MS or little strokes.  I do not believe that, but I am not sure.  I am appalled that a psychiatrist is allowed to prescribe medications in a 15 minute window without any type of tests.  I had a friend who took an antidepressant and his blood pressure when up and he died.  I know some of the drugs caused my blood pressure to go up as I checked at the grocery store.  I do not know if my broken brain can and will ever be fixed.  I have some bad days, but I do not have suicidal thoughts anymore.  This sleep doctor put me on neudexta that is used for PBA with uncontrollable crying or laughing for no reason.  I don't take it that often because I do not want to depend on any medications.  I tried all supplements, but they went right through me.  So I do not know what else to do other than exercise and hopefully, I will be able to sleep again.

 

I apologize for writing in a sporatic way, but my brain and thoughts do not work at the same speed.

t'

Link to comment
  • 1 year later...

wow what a tragic story of doctor caused harm. You must be a very strong person to have survived this. 

Just wanted to belatedly welcome you to sa. Sorry for the late reply Urban.  

Crying spells are a classic wdl symptom. Sounds like you have a very versatile grocery store.

There are many great links here and when people join they are asked to do the drug signature which appears below posts that you make. 

How are you doing these days anyway. Have you managed to stay drug free.

nz11

 

 

Thought for the day: Lets stand up, and let’s speak out , together. G Olsen

We have until the 14th. Feb 2018. 

URGENT REQUEST Please consider submitting  for the petition on Prescribed Drug Dependence and Withdrawal currently awaiting its third consideration at the Scottish Parliament. You don't even have to be from Scotland. By clicking on the link below you can read some of the previous submissions but be warned many of them are quite harrowing.

http://www.parliament.scot/GettingInvolved/Petitions/PE01651   

Please tell them about your problems taking and withdrawing from antidepressants and/or benzos.

Send by email to petitions@parliament.scot and quote PE01651 in the subject heading. Keep to a maximum of 3 sides of A4 and you can't name for legal reasons any doctor you have consulted. Tell them if you wish to remain anonymous. We need the numbers to help convince the committee members we are not isolated cases. You have until mid February. Thank you

Recovering paxil addict

None of the published articles shed light on what ssri's ... actually do or what their hazards might be. Healy 2013. 

This is so true, with anything you get on these drugs, dependance, tapering, withdrawal symptoms, side effects, just silent. And if there is something mentioned then their is a serious disconnect between what is said and reality! 

  "Every time I read of a multi-person shooting, I always presume that person had just started a SSRI or had just stopped."  Dr Mosher. Me too! 

Over two decades later, the number of antidepressant prescriptions a year is slightly more than the number of people in the Western world. Most (nine out of 10) prescriptions are for patients who faced difficulties on stopping, equating to about a tenth of the population. These patients are often advised to continue treatment because their difficulties indicate they need ongoing treatment, just as a person with diabetes needs insulin. Healy 2015

I believe the ssri era will soon stand as one of the most shameful in the history of medicine. Healy 2015

Let people help people ... in a natural, kind, non-addictive (and non-big pharma) way. J Broadley 2017

 

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy